# SDR ASAA2022021537496

- Difficulty date: February 15, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N852VA
- Make and model: Airbus A320-214
- Aircraft serial: 05004
- Aircraft time: 33,254 hours, 10,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D31516717
- Part serial: A15459
- Condition: Damaged
- Location: R-1 Door
- Part time: 1,025 hours, 477 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE RUBBING ON DOOR THRESHOLD GROUNDED - YES. REMOVED, REPLACED AND OPS CHECK R-1 DOOR ESCAPE SLIDE IAW A320 AMM 25-62-44-000-802-A & AMM 25-62-44-400-802-A
